×

Permanence of periodic predator-prey system with functional responses and stage structure for prey. (English) Zbl 1166.34027

Summary: A stage-structured three-species predator-prey model with Beddington-DeAngelis and Holling II functional response is introduced. Based on the comparison theorem, sufficient and necessary conditions which guarantee the predator and the prey species to be permanent are obtained. An example is also presented to illustrate our main results.

MSC:

34C60 Qualitative investigation and simulation of ordinary differential equation models
34D05 Asymptotic properties of solutions to ordinary differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] J. R. Beddington, “Mutual interference between parasites or predators and its effect on searching efficiency,” The Journal of Animal Ecology, vol. 44, no. 1, pp. 331-340, 1975.
[2] D. L. DeAngelis, R. A. Goldstein, and R. V. O’Neill, “A model for trophic interaction,” Ecology, vol. 56, no. 4, pp. 881-892, 1975.
[3] J. Cui and X. Song, “Permanence of predator-prey system with stage structure,” Discrete and Continuous Dynamical Systems. Series B, vol. 4, no. 3, pp. 547-554, 2004. · Zbl 1100.92062
[4] F. D. Chen, “Periodic solutions of a delayed predator-prey model with stage structure for predator,” Journal of Applied Mathematics, vol. 2005, no. 2, pp. 153-169, 2005. · Zbl 1103.34060
[5] R. Xu, M. A. J. Chaplain, and F. A. Davidson, “A Lotka-Volterra type food chain model with stage structure and time delays,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 90-105, 2006. · Zbl 1096.34055
[6] X. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201-210, 2000. · Zbl 0961.92037
[7] F. Chen, “Permanence of periodic Holling type predator-prey system with stage structure for prey,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1849-1860, 2006. · Zbl 1111.34039
[8] F. Chen and M. You, “Permanence, extinction and periodic solution of the predator-prey system with Beddington-DeAngelis functional response and stage structure for prey,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 207-221, 2008. · Zbl 1142.34051
[9] W. S. Yang, X. P. Li, and Z. J. Bai, “Permanence of periodic Holling type-IV predator-prey system with stage structure for prey,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 677-684, 2008. · Zbl 1156.34327
[10] G. J. Lin and Y. G. Hong, “Periodic solutions in non autonomous predator prey system with delays,” Nonlinear Analysis: Real World Applications. In press. · Zbl 1162.34306
[11] J. Cui, “The effect of dispersal on permanence in a predator-prey population growth model,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1085-1097, 2002. · Zbl 1032.92032
[12] J. Cui, L. Chen, and W. Wang, “The effect of dispersal on population growth with stage-structure,” Computers & Mathematics with Applications, vol. 39, no. 1-2, pp. 91-102, 2000. · Zbl 0968.92018
[13] X.-Q. Zhao, “The qualitative analysis of n-species Lotka-Volterra periodic competition systems,” Mathematical and Computer Modelling, vol. 15, no. 11, pp. 3-8, 1991. · Zbl 0756.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.